# SDR ERAA96248

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416EH
- Make and model: Bell 412
- Aircraft serial: 33011
- System (JASC): 6220 · Main Rotor Head
- Part: Lower Cone Seat
- Part number: 412018056105
- Condition: Mis Mfg
- Location: M/R
- Component: 412010100139
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW LOWER CONE SEAT THAT HAS TWO BOLT HOLES  THAT ARE NOT THREADED.
